MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IDC¿; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION IDC¿; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M0013612040
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
Early 80¿s female with new onset of rectal bleeding.Procedure: internal mammary artery (ima) angiogram, left colic artery branch ima and superior angioplasty rectal artery angioplasty.There was a deployment malfunction then the microcatheter broke near the hub.No known harm to patient.Another device used for procedure without problems.Manufacturer response for device, vascular, for promoting embolization, idc¿ (per site reporter).Will obtain.

Brand Name
IDC¿
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key15743049
Report Number15743049
Device Sequence Number17558067
Product Code KRD
UDI-Device Identifier08714729158691
UDI-Public(01)08714729158691(17)250612(10)29753293
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/14/2022
Report Date (Section F) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0013612040
Device Catalogue NumberM0013612040
Device Lot Number29753293
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/07/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight54 KG
Date Report Sent to FDA10/14/2022